# SDR IPXA2015060789910

- Difficulty date: May 13, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0154502
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING INBD FLAP, OTBD FORWARD HINGE BRACKET HAS CHAFE DAMAGE.  ACCOMPLISHED BLEND REPAIR ON RT WING INBD FLAP, OTBD FORWARD HINGE BRACKET IAW VT-SAA EA 011-5753-01-A5838 REV I/R AND EO MD11-5740-57650-A, MINOR.
